Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 28, 2012, 6:12 PM CDT for Polk County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 6:12 PM CDT (23:12 UTC)
- Expired
- May 28, 2012, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
County Polk County, WI
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
629
WWUS83 KMPX 282312
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT MON MAY 28 2012
WIZ014-282345-
POLK-
612 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER POLK COUNTY THROUGH 645 PM CDT...
AT 611 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF STAR PRAIRIE. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WANDEROOS.
DERONDA.
AMERY.
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
&&
LAT...LON 4523 9216 4523 9215 4521 9216 4521 9260
4531 9262 4537 9216
TIME...MOT...LOC 2312Z 247DEG 38KT 4525 9251
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 6:03 PM CDT, 9 minutes earlier.
Area forecast discussion, May 28, 6:03 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 603 PM CDT MON MAY 28 2012 .DISCUSSION... A COOL AND DAMP PERIOD THROUGH THE REST OF WORK WEEK...WITH DRIER WEATHER ALONG WITH TEMPERATURES WARMING BACK INTO THE 70S AND 80S NEXT SUNDAY. UPPER LEVEL TROUGH CENTERED OVER NORTHERN NORTH DAKOTA...WILL CONTINUE TO LIFT NORTHEAST THE UPPER GREAT LAKES BY TUESDAY MORNING. REFLECTION OF THE UPPER TROUGH EXTENDS SOUTHWARD AS WEAK SURFACE TROUGH OVER THE EASTERN HALF OF MN. ON GOING THUNDERSTORM ACTIVITY WAS ASSOCIATED WITH INSTABILITY(1000-1500 J/KG SBCAPES) AND MOISTURE CONVERGENCE ALONG THE FRONTAL BOUNDARY. WITH FREEZING LEVEL BELOW 10000 FEET...POSSIBLY SOME LARGE HAIL WITH A FEW OF THE STRONGER STORMS THROUGH EARLY THIS EVENING. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER OVER THE UPPER MIDWEST THROUGH TUESDAY NIGHT. COLD POOL ALOFT WILL EXTEND SOUTH OVER MUCH OF FORECAST AREA INTO TUESDAY. A SHORT WAVE TROUGH IS FORECAST TO ROTATE SOUTHEAST THROUGH OUR NORTHEAST HALF OF FA. SCATTERED SHRA POSSIBLE THROUGH EARLY TUESDAY EVENING...THEN PARTIAL CLEARING OVER SOUTHERN HALF TUESDAY NIGHT. THE NEXT WEATHER SYSTEM WILL DEVELOP OVER THE NORTHERN PLAINS WEDNESDAY...AND MOVE OVER SOUTHERN MN BY THURSDAY AFTERNOON. THIS SYSTEM WILL HELP SQUEEZE OUT ANOTHER ADDITIONAL UP TO .25 HUNDREDTH OF AN INCH OF PRECIPITATION. MAX TEMPS OVER THE NEXT COUPLE OF DAYS WILL BE RATHER COOL...WITH READINGS IN THE UPPER 50S AND LOWER 60S TUESDAY AND WEDNESDAY. THE LATEST LONG RANGE MODEL...INDICATES MORE OF SAME WITH ANOTHER PROLONGED PERIOD OF UNSETTLED WEATHER FOR MUCH OF THE UPPER MIDWEST INTO NEXT WEEK. && .AVIATION.../00Z TAF ISSUANCE/ LAST BATCH OF SHRA/TSRA NORTH OF RNH WILL BASICALLY MOVE OUT OF ALL MPX TAF SITES BY 00Z. AFT SUNSET...WND SPDS SHOULD DECREASE TO ARND 8-11 KTS FROM THE W/WSW...THEN MORE SW/WSW OVERNIGHT. MVFR/IFR CIGS ACROSS ND THAT WAS ASSOCIATED WITH A LARGE AREA OF UNSETTLED WX WILL MOVE ESE...AND BEGIN TO INCREASE LOW LEVEL MOISTURE AFT 9Z FROM AXN...TO STC. WORSE CONDS WILL LIKELY OCCUR AT AXN/STC DURING THE MORNING WITH LOW END MVFR...OR THE POSSIBILITY OF HIGH END IFR CIGS AT AXN FOR AN HR OR TWO. RWF/RNH/MSP/EAU WILL LIKELY ONLY SEE SCT025...WITH MAYBE A TEMPORARY PERIOD BETWEEN 14-18Z OF MVFR CIGS...AND MAINLY NORTH OF MSP. WNDS WILL BEGIN TO INCREASE AFT SUNRISE WITH GUSTS OVR 24-26 KTS LIKELY BY MID/LATE MORNING...AND CONTINUING THRU THE AFTN. MSP...WNW WNDS ARND 12-14 KTS...WITH GUSTS OF 22-24 KTS THRU SUNSET. THEN WNDS WILL BECOME WSW/SW OVERNIGHT AND DECREASE TO ARND 8-10 KTS. CIGS THRU 12Z WILL REMAIN AOA 5K. AFT 12Z...WNDS SHIFT TO THE WNW AND BEGIN TO INCREASE WITH GUSTS OVR 22-24 KTS BY 14-16Z...AND CONTINUING THRU THE AFTN/EARLY EVENING. LOW END VFR CIGS WILL LIKELY BEGIN TO AFFECT THE AIRPORT TERMINAL ARND 13-15Z...WITH SOME MVFR CIGS NEAR THE VCNTY. WILL INTRODUCE A TEMPORARY PERIOD OF MVFR CIGS THRU 17Z. DURING THE AFTN...ENOUGH MIXING SHOULD HOLD CIGS AOA 4K. SOME VCSH ARE POSSIBLE DURING THE AFTN...BUT NOT CONFIDENT TO INTRODUCE ANYTHING TOO SIGNIFICANT. .WED/THU/FRI...VFR WITH -SHRA MAINLY S OF AIRPORT TERMINAL. OUTSIDE CHC OF MVFR CIGS -SHRA IF SYSTEM MOVES FURTHER NORTH. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JVM/JLT
Hazardous weather outlook, May 28, 8:42 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 842 AM CDT MON MAY 28 2012 MNZ042>045-049>053-058>063-066-068>070-WIZ014>016-023>025-027- 291345- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- CHIPPEWA- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NEAR LONG PRAIRIE SOUTH TO HUTCHINSON BY MID AFTERNOON... THEN MOVE EAST THROUGH SAINT CLOUD... THE TWIN CITIES... AND PORTIONS OF WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SMALL HAIL IS POSSIBLE WITH ANY STORMS THAT DEVELOP... AND THE STRONGEST STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE IN DIAMETER AND LOCALIZED DAMAGING WIND GUSTS. THE PRIMARY AREA FOR POTENTIAL SEVERE STORMS WILL BE NORTH OF A LINE FROM LITCHFIELD TO LADYSMITH... MAINLY BETWEEN 3 PM AND 7 PM. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. MNZ041-047-048-054>057-064-065-067-073>078-082>085-091>093-WIZ026- 028-291345- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-PEPIN-EAU CLAIRE- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN FEW THUNDERSTORMS ARE POSSIBLE TODAY... MAINLY NORTH OF A LINE FROM REDWOOD FALLS TO EAU CLAIRE. SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 28, 4:30 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL ZIMMERMAN 45.44N 93.59W
05/28/2012 M0.75 INCH SHERBURNE MN TRAINED SPOTTER
&&
JLTLocal storm report, May 28, 4:31 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MILACA 45.76N 93.65W
05/28/2012 M0.88 INCH MILLE LACS MN TRAINED SPOTTER
&&
JLTSpecial weather statement, May 28, 4:51 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT MON MAY 28 2012
MNZ053-282215-
CHISAGO-
451 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 515 PM CDT...
AT 450 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF HARRIS. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARRIS.
RUSH CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4573 9286 4567 9286 4560 9289 4558 9297
4556 9313 4573 9315
TIME...MOT...LOC 2152Z 240DEG 33KT 4564 9305Special weather statement, May 28, 5:33 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT MON MAY 28 2012
MNZ053-282315-
CHISAGO-
533 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER CHISAGO COUNTY THROUGH 615 PM CDT...
AT 531 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR WYOMING. THIS STORM WAS MOVING NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WYOMING.
CHISAGO CITY.
LINDSTROM.
CENTER CITY.
SHAFER.
TAYLORS FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
&&
LAT...LON 4552 9273 4547 9269 4544 9264 4537 9267
4536 9270 4532 9271 4529 9275 4529 9301
4530 9302 4540 9302 4554 9273
TIME...MOT...LOC 2233Z 241DEG 28KT 4532 9296Special weather statement, May 28, 5:49 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
549 PM CDT MON MAY 28 2012
WIZ014-282345-
POLK-
549 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER POLK COUNTY THROUGH 645 PM CDT...
AT 546 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SHAFER. THIS STORM WAS MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DRESSER.
ST CROIX FALLS.
CENTURIA.
MILLTOWN.
LUCK.
RANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
&&
LAT...LON 4567 9214 4537 9216 4529 9275 4534 9269
4536 9270 4537 9267 4544 9264 4551 9272
4555 9272 4573 9227 4574 9216
TIME...MOT...LOC 2249Z 243DEG 35KT 4542 9270Special weather statement, May 28, 6:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT MON MAY 28 2012
WIZ014-282345-
POLK-
612 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER POLK COUNTY THROUGH 645 PM CDT...
AT 611 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF STAR PRAIRIE. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WANDEROOS.
DERONDA.
AMERY.
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
&&
LAT...LON 4523 9216 4523 9215 4521 9216 4521 9260
4531 9262 4537 9216
TIME...MOT...LOC 2312Z 247DEG 38KT 4525 9251The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Areal Flood Advisory | MPX | Chisago | 3 hr |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott | 60 min |
| May 27, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 48 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Sibley, Watonwan | 60 min |
| May 27, 7:39 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 61 min |
| May 27, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 45 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 55 min |
| May 27, 7:55 PM CDT | Flash Flood Warning | MPX | Chisago | 5 hr |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 53 min |
| May 27, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 34 min |
| May 27, 8:22 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 6 hr |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Wright | 51 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 46 min |
| May 27, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 57 min |
| May 27, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 62 min |
| May 27, 9:15 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 45 min |
| May 27, 9:27 PM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more | 6 hr |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns | 62 min |
| May 27, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| May 27, 9:46 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more | 6 hr |
| May 27, 9:53 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 4 hr |
| May 27, 10:02 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Nicollet, Sibley, Waseca | 43 min |
| May 27, 10:09 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 51 min |
| May 27, 10:19 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs, Morrison | 4 hr |
| May 27, 10:42 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Rice, Steele, Waseca | 48 min |
| May 27, 11:00 PM CDT | River Flood Warning | MPX | Brown | 66 hr |
| May 27, 11:05 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Goodhue, Steele | 40 min |
| May 27, 11:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 29 min |
| May 28, 12:58 AM CDT | Areal Flood Warning | MPX | Chisago | 6 hr |
| May 28, 9:34 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 6 days |
| May 28, 1:54 PM CDT | Special Weather Statement | MPX | Benton, Stearns | 66 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 50 min |
| May 28, 2:26 PM CDT | Special Weather Statement | MPX | Benton, Mille Lacs | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| May 28, 2:48 PM CDT | Special Weather Statement | MPX | Morrison | 42 min |
| May 28, 3:05 PM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 28, 3:26 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec, Sherburne | 79 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| May 28, 4:18 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 28, 4:51 PM CDT | Special Weather Statement | MPX | Chisago | 24 min |
| May 28, 5:33 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 27, 7:18 PM CDT | Tornado Warning | MPX | Polk | 27 min |
| May 27, 11:26 PM CDT | Special Weather Statement | MPX | Dunn, Pepin, Pierce | 49 min |
| May 28, 5:49 PM CDT | Special Weather Statement | MPX | Polk | 56 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.